MAUDE Adverse Event Report: MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR TERUMO CARDIOVASCULAR; RIGID INTRACARDIAC SUCKER

MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR TERUMO CARDIOVASCULAR; RIGID INTRACARDIAC SUCKER
Model Number 4300S
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer a pouch was unsealed at the bottom.This was identified prior to use.No injury/death was reported.

Brand Name
TERUMO CARDIOVASCULAR
Common Device Name
RIGID INTRACARDIAC SUCKER
Manufacturer (Section D)
MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer (Section G)
MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer Contact
james wisniewski
2140 oak industrial drive ne
grand rapids, MI 49505
6168211323
MDR Report Key17013730
Report Number3017540705-2023-00001
Device Sequence Number20591064
Product Code GCX
UDI-Device Identifier00817278011399
UDI-Public00817278011399
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K971022
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4300S
Device Catalogue Number4300S
Device Lot Number06217-113022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown